# SDR CALA2018030500847

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 80,426 hours, 7,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033802
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT CENTER DIVIDER.   REPLACED THE EMERGENCY LIGHT,  TESTED, AND FOUND NORMAL IAW AMM 33-51-05-960-801, REV 81.
